# SDR ASAA0641339

- Difficulty date: December 20, 2006
- Submitted: December 21, 2006
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- Aircraft time: 46,881 hours, 25,332 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C323654
- Condition: Dented
- Location: Bs 847-867
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO DENTS COMMON TO THE FUSELAGE SKIN AT BS 847 - 867 STR 20.  THE DAMAGE IS BEYOND SRM LIMITS DUE TO THE PROXMITY TO THE AFT CARGO DOOR CUTOUT AND EXITING REPAIR.  REPAIRED SKIN IAW ASA EA 5330 02166.
